# SDR SWAA2024071806641

- Difficulty date: June 28, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 34,196 hours, 16,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR SURROUND DOUBLER IS CRACKED BS233 WL175 8' ABOVE S-24R MARKED<[01] CRACK WAS FOUND TO BE OUT OF LIMITS AS PER SRM 53-10-15-1A-5. TRIMMED OUT THE DAMAGED AREA OF THE EGPR SURROUND DOUBLER BS233 WL 175 8' ABOVE S-24R IAW SRM 53-10-15-2R-4 REPAIR 4 PARA 4(A-C). FABRICATED DOUBLER MADE FROM 7075T6#0.050 LOT# 1505777-1 AND FILLER MADE FROM 2024T3#0.040 LOT# 1562141-2 IAW SRM 53-10-15-2R-4 REPAIR 4 PARA 4(E-J). INSTALLED REPAIR PARTS AT EGPR SURROUND DOUBLER BS233 WL 175 8' ABOVE S-24R IAW SRM 53-10-15-2R-4 REPAIR 4 PARA 4(M);[02] CARD COMPLETED
